# SDR G1IA20250125081

- Difficulty date: January 25, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1068K
- Make and model: Beech C90A
- Aircraft serial: LJ1448
- Aircraft time: 8,878 hours, 10,608 cycles
- System (JASC): 2110 · Cabin Compressor System
- Part: Motor
- Part number: 1003840725
- Part serial: 4316
- Condition: Shorted
- Location: Compressor Drive
- Part time: 468 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONER WILL NOT TURN ON.  REPLACED A/C COMPRESSOR DRIVE MOTOR WITH O/H MOTOR OP CHECK GOOD
